# SDR XC4R9563060

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Amd FALCON50MYST
- System (JASC): 2435 · Starter-Generator
- Part: Brush
- Part number: P0698703
- Condition: Excess Wear
- Location: Comm End
- Part time: 341 hours
- Component: Auxilec, 8060300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR UNIT'S BRUSHES WERE EXCESSIVELY WORN.  THE BRUSHES WERE WORN 80 PERCENT WITHIN 341.0 FLIGHT HOURS.  SUBMITTER RECOMMENDS REDESIGNING DEFECTIVE BRUSHES.  (X)
